On Some R<sub>1</sub>-Properties in Fuzzy Topological Spaces

Authors

  • D. M. Ali Department of Mathematics, University of Rajshahi, Rajshahi-6205,Bangladesh.
  • F. A. Azam Institute of Natural Sciences, United International University, Dhaka-1209, Bangladesh.

DOI:

https://doi.org/10.3329/jsr.v4i1.7044

Keywords:

Fuzzy Topological Space, Fuzzy R1-axiom, Fuzzy R0-axiom

Abstract

In this paper, we introduce six R1-axioms for fuzzy topological spaces (in short, fts). We study their interrelations, goodness and initialities. Besides we recall nine R0-axioms for fts. A complete answer is given with regard to all possible (R1=>R0)-type implications for fts.

Keywords: Fuzzy topological space; Fuzzy R1-axiom; Fuzzy R0-axiom.

© 2012 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi:10.3329/jsr.v4i1.7044               J. Sci. Res. 4 (1), 21-32  (2012)

 

Downloads

Download data is not yet available.
Abstract
885
PDF
678

Downloads

Published

2011-12-23

How to Cite

Ali, D. M., & Azam, F. A. (2011). On Some R<sub>1</sub>-Properties in Fuzzy Topological Spaces. Journal of Scientific Research, 4(1), 21. https://doi.org/10.3329/jsr.v4i1.7044

Issue

Section

Section A: Physical and Mathematical Sciences